The Banach Numerical Range for Finite Linear Operators

dc.contributor.authorOhuru, Priscah M.
dc.contributor.authorMusundi, Sammy Wabomba
dc.contributor.authorOmbaka, Ochieng
dc.date.accessioned2020-09-30T13:55:03Z
dc.date.available2020-09-30T13:55:03Z
dc.date.issued2019-01
dc.description.abstractThe numerical range has been studied extensively in Hilbert spaces. Properties of the numerical range such as non-emptiness, containment of the spectrum and in particular, convexity have been proved and results have been given in these spaces. Furthermore, comparison of the numerical ranges with the spectra have been established. In this study, we consider the Banach space numerical range for a linear operator based on the definition by Lumer (1961) and establish its properties in relation to the above stated. Properties of the corresponding Banach numerical radius and spectrum are also discussed.en_US
dc.identifier.citationInternational Journal of Modern Mathematical Sciences, 2019, 17(1): 40-48en_US
dc.identifier.issn2166-286X
dc.identifier.urihttps://www.researchgate.net/publication/332543193
dc.identifier.urihttp://repository.chuka.ac.ke/handle/chuka/874
dc.language.isoenen_US
dc.publisherModern Scientific Press, Florida, USAen_US
dc.subjectNumerical Rangeen_US
dc.subjectNumerical Radiusen_US
dc.subjectSpectrumen_US
dc.subjectBanach Spaceen_US
dc.titleThe Banach Numerical Range for Finite Linear Operatorsen_US
dc.typeArticleen_US

Files

Original bundle

Now showing 1 - 1 of 1
Loading...
Thumbnail Image
Name:
Abstract.pdf
Size:
79.03 KB
Format:
Adobe Portable Document Format
Description:

License bundle

Now showing 1 - 1 of 1
No Thumbnail Available
Name:
license.txt
Size:
1.71 KB
Format:
Item-specific license agreed upon to submission
Description: